It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Multiple Sclerosis Message Board


Multiple Sclerosis Board Index


OOOH!!
I am way past annoyed!

I went to a different Dr in the walk in clinic as my regular couldnt see me.
Well I wanted to see a Dr about new symptoms I have been having the last month and a half, if for nothing else at least so it would be documented.

New symptoms are:
1) Twitching tongue which now includes a steady buzzing, fuzzy sensation on the tip.

2) Numb lips

3) Numb throat, kept choking on nothing especially when trying to sleep

4) Right heavy leg, gives out after bending over to pick something up and hurts and aches for a while like I had been exercising too much. Even short walks or deep snow make my leg give out.

5) Pins and needle sensation on left foot which spreads to knee after trying to walk it off. Had 3 episodes of this in the last week and takes an average of 45 minutes before it goes away.

And the one that troubles me most

6) Stiff cheeks! Feels like someone is pinching (without pain) my cheeks or something and feel like I am wearing a mask. Strange fuzzy, numb feeling accompanies this sensation and also cheeks feel "frozen" somehow.

Well this idiot Dr looked at my files and said "Hmmm, I see you are on paxil, can you tell me why you are on it?"
So yes I explained it was for anxiety because of my symptoms.
He goes on to ask me how long I've been on it and I tell 2 years.

Can you imagine what he said to me???
Oh I am still so angry!!
He said "Oh I guess you never heard about the side effects of paxil, this is what is causing your symptoms"
I tell no way!! These are not side effects and yes by the way I do know what the side effects could be.

So he goes on to ask me if I am certain its not just side effects and I said yes, I have been on 2 yrs why would side effects only start now?

Well this brainy Dr then says "ok, you are probably right on that one. But from what you are telling me and considering your new symptoms they are simply anxiety attacks".

ANXIETY ATTACKS?????
Why do so many Dr's jump on that when they realize you are on a certain type of medication?
It's almost like just because I had anxiety before that this was the end of the story. He did not want to go any further, just a "oh it has to be your anxiety acting up!"

I was so mad I jumped up and asked him "How many friggin patients have you seen with anxiety?"
He said several, lots of people suffer from this....
Then I kinda yelled "well how many patients have you seen having an anxiety attack with a frozen face as one of the symptoms? Or even a twitching tongue and heavy leg???"

He finally broke down at that point and said he would send me to have my B12 tested AGAIN!
Which I just had done 2 weeks ago.

Anyway I kinda took off from his office in a huff as I was not at all satisfied with the care I got.
This damn Dr almost treated me like I was a hypochondriac or like it was all in my head.

GRRRR!!

I am sorry for the long post but I just had to get it off my chest.
Has anyone here experienced bad Dr's before?

Also of the symptoms I posted, if there is anyone else who has felt the same things please let me know I am not alone.

I wish there was someone I could talk to.
Thanx for listening.
Take care





All times are GMT -7. The time now is 04:44 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!